An Explicit Computation of the Injective Hull of Certain Finite Metric Spaces in Terms of their Associated Buneman Complex

Dress A, Huber KT, Moulton V (2002)
Advances in Mathematics 168(1): 1-28.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Huber, Katharina T.; Moulton, Vincent
Erscheinungsjahr
2002
Zeitschriftentitel
Advances in Mathematics
Band
168
Ausgabe
1
Seite(n)
1-28
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1614311

Zitieren

Dress A, Huber KT, Moulton V. An Explicit Computation of the Injective Hull of Certain Finite Metric Spaces in Terms of their Associated Buneman Complex. Advances in Mathematics. 2002;168(1):1-28.
Dress, A., Huber, K. T., & Moulton, V. (2002). An Explicit Computation of the Injective Hull of Certain Finite Metric Spaces in Terms of their Associated Buneman Complex. Advances in Mathematics, 168(1), 1-28. https://doi.org/10.1006/aima.2001.2039
Dress, A., Huber, K. T., and Moulton, V. (2002). An Explicit Computation of the Injective Hull of Certain Finite Metric Spaces in Terms of their Associated Buneman Complex. Advances in Mathematics 168, 1-28.
Dress, A., Huber, K.T., & Moulton, V., 2002. An Explicit Computation of the Injective Hull of Certain Finite Metric Spaces in Terms of their Associated Buneman Complex. Advances in Mathematics, 168(1), p 1-28.
A. Dress, K.T. Huber, and V. Moulton, “An Explicit Computation of the Injective Hull of Certain Finite Metric Spaces in Terms of their Associated Buneman Complex”, Advances in Mathematics, vol. 168, 2002, pp. 1-28.
Dress, A., Huber, K.T., Moulton, V.: An Explicit Computation of the Injective Hull of Certain Finite Metric Spaces in Terms of their Associated Buneman Complex. Advances in Mathematics. 168, 1-28 (2002).
Dress, Andreas, Huber, Katharina T., and Moulton, Vincent. “An Explicit Computation of the Injective Hull of Certain Finite Metric Spaces in Terms of their Associated Buneman Complex”. Advances in Mathematics 168.1 (2002): 1-28.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar